# SDR A6WA201442193

- Difficulty date: November 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 27,330 hours, 26,378 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDSHIELD SHATTERED AT APPROX 14,000 FT.  CREW STOPPED CLIMB & CONTACTED ATC.  EMER DECLARED.  INSPECTED & FOUND THE OUTER PLY TO BE CRACKED, REF SUPP 14-201A.  R & R CAPTAIN'S WINDSHIELD & PERFORMED WINDSHIELD HEAT CHECK & LEAK CHECK IAW AMM 56-11-01.  NOTE, CHECKED GOOD.  IAW 269609 3 RESET CBS CB P1-G5 G6, F12, A10 & A11.  OPERATIONS CHECKED CHECK GOOD.
